# SDR CA130129006

- Difficulty date: January 22, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Part number: MS27473T24B61SA
- Condition: Shorted
- Location: A/C System
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G

## Discrepancy

(CAN) ACFT WITH 2 CREW ON BOARD, WAS DESCENDING THROUGH FL220 WHEN THE CABIN ALTITUDE ALARM ACTIVATED PROMPTING THE CREW TO DROP THEIR OXYGEN MASKS AND INITIATE AN EMERGENCY DESCENT.  THE ACFT CONTINUED FOR A SAFE LANDING.
